Discussions By Condition: Urinary conditions

UTI w/ initial blood clots, ceased, now back 10 days later?

Posted In: Urinary conditions 1 Replies
  • Posted By: Anonymous
  • March 14, 2009
  • 11:41 AM

27Female, 10 days ago woke to typical symptoms of UTI as had had one before (pelvic discomfort/pressure, painful/burning urination) but I noticed my urine was bright red with significant blood and clots.

Went to GP in UK, but did not have urine tested as I was visiting the country and figured a course of antibiotics would cure. GP prescribed 7-day high-dose antibiotics.

Blood ceased within 12 hours completely and the pain and burning improved within 3 days; however, seems to have gradually gotten worse although I have now finished the course of antibiotics.

I have had intercourse with my partner in the last 10 days, could this be a reoccurance of infection?

Symptoms now are feeling of full bladder/pressure in pelvis, feeling of needing to go frequently, pain/burning towards the end of stream, and I've noticed that urine is slightly frothy, almost like someone has spit saliva into it.

Another course of antibiotics?

Cannot afford Dr visit and subsequent testing right now. Uninsured. Desperate for recommendation of antibiotic to try to see if it will go away once and for all. Anything for the pain?

Reply Flag this Discussion

1 Replies:

  • You need to have a urine culture done to see if there is bacteria causing yoru problem. If that comes back negative, then there is something else going on and you need to see a specialist. I would find money for the doctors. You dont want to fool around with your kidneys. Also, when you have sex you need to pee before and after to prevent any infection. You should also be drinking alot of water to flush your kidneys until you can see a doctor.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?